Show simple item record

dc.contributor.authorAmroun, Nour-Eddine ( )
dc.contributor.authorBenaissa, Abbes ( )
dc.date.accessioned2021-07-20T20:50:10Z
dc.date.available2021-07-20T20:50:10Z
dc.date.issued2006-10-19
dc.identifier.citationAmroun, N. E., & Benaissa, A. (2006). On exact solutions of a degenerate quasilinear wave equation with source term. Electronic Journal of Differential Equations, 2006(133), pp. 1-6.en_US
dc.identifier.issn1072-6691
dc.identifier.urihttps://digital.library.txstate.edu/handle/10877/14006
dc.description.abstractIn this paper, we construct exact solutions of the Cauchy problem of degenerate quasilinear wave equation of Kirchhoff type, and study the effect of the nonlinear terms on the existence of solutions. We construct solutions that exist globally for some initial data, and that blow up in a finite time for some other initial data.en_US
dc.formatText
dc.format.extent6 pages
dc.format.medium1 file (.pdf)
dc.language.isoenen_US
dc.publisherTexas State University-San Marcos, Department of Mathematicsen_US
dc.sourceElectronic Journal of Differential Equations, 2006, San Marcos, Texas: Texas State University-San Marcos and University of North Texas.
dc.subjectKirchhoff equationen_US
dc.subjectExact solutionsen_US
dc.titleOn exact solutions of a degenerate quasilinear wave equation with source termen_US
dc.typepublishedVersion
txstate.documenttypeArticle
dc.rights.licenseCreative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.


Download

Thumbnail

This item appears in the following Collection(s)

Show simple item record